Alert archive / Ohio / Flash Flood Warnings in 2014

Flash Flood Warning 11, NWS Charleston, WV

May 29, 2014Gallia County, Ohio

NWS Charleston, WV issued this flash flood warning at May 29, 2014, 1:22 PM EDT for Gallia County, Ohio. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2014, 1:22 PM EDT (17:22 UTC)
Expired
May 29, 2014, 4:30 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

County Gallia County, OH

The radar

The Charleston,WV radar (KRLX), 75 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 2:40 PM EDTFLASH FLOODRio Grande, OHDOH CLOSING RTE 588 NEAR RIO GRANDE
May 29, 2:41 PM EDTFLASH FLOOD5 Ese Rio Grande, OHRTE 850 CLOSING NEAR RODNEY
May 29, 3:23 PM EDTFLASH FLOOD2 Nw Gallipolis, OHNUMEROUS ROADS IN THE COUNTY FLOODED INCLUDING BUHL MORTON ROAD...SR 325 AT SOUTHWESTERN ELEMENTARY SCHOOL....SR 588...SR 141...AND SR 850. HIGH WATER RESCUE ON BUHL MORTON ROAD
May 29, 3:30 PM EDTFLASH FLOODGallipolis, OHWATER OVER ROAD AND AROUND STRUCTURES NEAR JACKSON PIKE AND PARK LANE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 78 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
957 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

030 
WGUS51 KRLX 291722
FFWRLX
OHC053-292030-
/O.NEW.KRLX.FF.W.0011.140529T1722Z-140529T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
122 PM EDT THU MAY 29 2014

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL GALLIA COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...RIO GRANDE...GALLIPOLIS...

* UNTIL 430 PM EDT

* AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CENTERPOINT
  AND ADAMSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3896 8242 3891 8213 3890 8215 3887 8214
      3882 8217 3882 8218 3879 8222 3877 8222
      3876 8220 3875 8220 3883 8247

$$

09
2 follow-up statements
668 
WGUS71 KRLX 291903
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
303 PM EDT THU MAY 29 2014

OHC053-292030-
/O.CON.KRLX.FF.W.0011.000000T0000Z-140529T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GALLIA OH-
303 PM EDT THU MAY 29 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR
CENTRAL GALLIA COUNTY...

AT 256 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL 
ROADS CLOSED IN THE RIO GRANDE AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIO GRANDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE HALF INCH IS POSSIBLE IN 
THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL MAY CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3896 8242 3891 8213 3890 8215 3887 8214
      3882 8217 3882 8218 3879 8222 3877 8222
      3876 8220 3875 8220 3883 8247

$$

12
059 
WGUS71 KRLX 292038
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
438 PM EDT THU MAY 29 2014

OHC053-292044-
/O.EXP.KRLX.FF.W.0011.000000T0000Z-140529T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GALLIA OH-
438 PM EDT THU MAY 29 2014

...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL GALLIA COUNTY...

THE HEAVIEST OF THE RAIN HAS MOVED OUT OF THE AREA...THEREFORE THE 
FLASH FLOOD WARNING THAT WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. 
STREAMS AND CREEKS WILL BEGIN TO RECEDE AND NO LONGER POSE A FLASH 
FLOOD THREAT.

IN THE RIO GRANDE AREA...STATE ROUTE 588 REMAINED CLOSED BETWEEN 
STATE ROUTES 325 AND 850...AND STATE ROUTE 850 REMAINED CLOSED 
BETWEEN STATE ROUTES 588 AND 554.  THESE FLOOD WATERS WILL GRADUALLY 
RECEDE AS WELL.

TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3896 8242 3891 8213 3890 8215 3887 8214
      3882 8217 3882 8218 3879 8222 3877 8222
      3876 8220 3875 8220 3883 8247

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 29, 11:04 AM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 29, 11:04 AM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1104 AM EDT THU MAY 29 2014

.SYNOPSIS...
ROUNDS OF SHOWERS AND STORMS WITH LOCAL DOWNPOURS INTO THIS
EVENING...TRENDING SOUTH. DRIER AIR FILTERS SOUTH ON FRIDAY. HIGH
PRESSURE FOR THE WEEKEND. MOISTURE INCREASES MONDAY INTO TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
LOTS OF MID CLOUDS WITH SOME SPRINKLES OVER NORTHEAST KENTUCKY AND
SOUTHWEST WV WILL ERODE EARLY THIS AFTERNOON. HEATING HAS BEEN
INITIALLY DELAYED BY THESE CLOUDS...WHICH WILL BE NEEDED FOR TSTMS.
BUT ENOUGH SUNSHINE SHOULD OCCUR FOR MID TO LATE AFTERNOON TSTMS.

PREVIOUS DISCUSSION...
MODELS CONTINUE TO STRUGGLE WITH MESO SCALE IMPULSES CAUSING SHOWERS
AND THUNDERSTORMS. WILL CONTINUE TO FOCUS HIGHEST POPS IN THE
AFTERNOON AND EARLY EVENING HOURS...WITH HIGHEST POPS CLOSEST TO THE
COLD FRONT. THE FRONT WILL SLOWLY SINK SOUTHWARD TODAY...WITH AN
EVEN BETTER PUSH TONIGHT. DRY AIR WILL FILTER IN BEHIND THE FRONT
TONIGHT...ENDING PRECIPITATION IN THE NORTH.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
HAVE BEEN REMAINING FAIRLY CONSISTENT SO FAR THIS WEEK ON THE DRYING
TREND AT THE START OF THIS PERIOD.

WILL STILL LEAVE SOME 20 POPS AS FAR NORTH AS CRW FOR A LINGERING
SHOWER AT 12Z FRIDAY..AND STILL A 30 POP BKW ON SOUTH INTO VA INTO
EARLY FRIDAY AFTERNOON. OTHERWISE...DRY POPS FOR THIS TIME
FRAME...EXCEPT SOME 20 POPS RETURNING DOWN IN DICKENSON COUNTY VA
SUNDAY AFTERNOON.

WITH PLENTY OF LOW LEVEL MOISTURE FRIDAY MORNING. MIXING 12Z TO 15Z
SHOULD KEEP CLOUDS AROUND FOR SOUTHERN COUNTIES...BEFORE DEEPER
MIXING ALLOWS FOR THAT MOISTURE/CLOUDS TO THIN FRIDAY AFTERNOON.

00Z NAM MORE AGGRESSIVE IN THE NORTHEAST FLOW FRIDAY NIGHT AND HAS
850 MB TEMPERATURES ABOUT 3 DEGREES COOLER ON SATURDAY THAN GFS AND
ECMWF. STILL STAYED WARMER THAN THE NAM MOS ON SATURDAY.

LIKE OUR WARMER TEMPERATURES SUNDAY AFTERNOON WITH SOME WEAK
DOWNSLOPE. THE EXCEPTION IS OVER THE SOUTHERN MOUNTAIN
COUNTIES...WHERE A WEAK SOUTHEAST FLOW SHOULD KEEP TEMPERATURES OVER
IN CHECK.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
GENERALLY WENT WITH WPC THINKING. HOWEVER...CHANGES WERE MADE TO
GRIDS LATER IN THE PERIOD...BECAUSE OF UNCERTAINTY BASED ON MODEL
DIFFERENCES.

HIGH PRESSURE WILL SLIDE SOUTHEAST...ALLOWING A FRONT TO APPROACH
FROM THE NORTHWEST. THE FRONT SHOULD REMAIN NORTH OF THE
REGION...UNTIL LATE IN THE PERIOD.  IN ADDITION...SEVERAL MID-LEVEL
FEATURES ARE FORECAST TO PUSH EAST ACROSS THE AREA.

AS A RESULT...DRY CONDITIONS AT THE BEGINNING OF THE PERIOD WILL
GIVE WAY TO CHANCES FOR SHOWERS AND THUNDERSTORMS FOR THE REMAINDER
OF THE PERIOD.  HAVE TRIED TO SHOW DIURNAL NATURE OF STORMS MONDAY
AND TUESDAY.

FRONT SHOULD PUSH SOUTHEAST ON WEDNESDAY...BUT WILL NOT GO FAR.
BECAUSE OF THIS...HAVE HIGHER PRECIP CHANCES ACROSS SOUTH WEDNESDAY
NIGHT AND THURSDAY.

WPC TEMPS LOOK GOOD...BUT MADE SOME MINOR TWEAKS TO MATCH UP BETTER
WITH THE NEIGHBORS.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
15Z THURSDAY THRU 12Z FRIDAY...
THRU 02Z...
POCKETS OF LINGERING IFR FOG AND STRATUS...MAINLY AFFECTING
PKB...WILL DISSIPATE BY 17Z. MOIST AND UNSTABLE AIR WILL REMAIN OVER
THE REGION AHEAD OF A WEAK COLD FRONT THAT TRIES TO PUSH DOWN FROM
CENTRAL OHIO THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS
WILL DEVELOP DURING THE AFTERNOON OVER THE AREA. THE WEAK FRONT AND
CONVECTION WILL SHIFT INTO SOUTHERN WEST VIRGINIA AND SOUTHWEST
VIRGINIA THIS EVENING...AND BE CONFINED TO THE FAR SOUTH BY FRIDAY
MORNING. GENERALLY VFR CEILINGS 3500-4500 FEET OUTSIDE OF
CONVECTION...LOWER IN CONVECTION.

AFTER 02Z...WHILE DRIER AIR IN THE MID TO UPPER LEVELS SHIFTS SOUTH
INTO SOUTHERN AREAS BY 12Z FRIDAY...LOW LEVEL MOISTURE WILL BE HARD
TO SCOUR OUT...AND WILL LEAD TO MVFR AND IFR IN LOW CEILINGS AND FOG
AFTER 05Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY...

FORECAST CONFIDENCE: LOW TO MEDIUM.

ALTERNATE SCENARIOS: TIMING AND COVERAGE OF THUNDERSTORMS MAY
VARY...MAINLY DUE TO UNCERTAINTY AS TO WHEN THE MID CLOUDS THIS
MORNING BREAK FOR AFTERNOON SUNSHINE AND CONVECTION. FOG/STRATUS
TONIGHT MAINLY DEPENDS ON RAINFALL THIS AFTERNOON.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
EDT 1HRLY       10   11   12   13   14   15   16   17   18   19   20   21
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    M    H    H    H    H    H    H    H    H    H    H

AFTER 12Z FRIDAY...
IFR FOG POSSIBLE FRIDAY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR WVZ005>008-
     013>020-024>040-046-047.
     FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR WVZ009>011.
OH...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR OHZ083-
     085>087.
     FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR OHZ066-067-
     075-076-084.
KY...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR KYZ101>103-
     105.
VA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR VAZ003-004.

&&

SYNOPSIS...KTB/RPY
NEAR TERM...JMV
SHORT TERM...KTB
LONG TERM...JSH
AVIATION...RPY/JMV
Hazardous weather outlook, May 29, 4:27 AM EDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
427 AM EDT THU MAY 29 2014

KYZ101>103-105-OHZ083-085>087-VAZ003-004-WVZ005>008-013>020-024>040-
046-047-300830-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-MEIGS-GALLIA-LAWRENCE OH-
DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-
BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
427 AM EDT THU MAY 29 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ066-067-075-076-084-WVZ009>011-300830-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-WOOD-PLEASANTS-TYLER-
427 AM EDT THU MAY 29 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, May 29, 1:08 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
108 PM EDT THU MAY 29 2014

OHZ086-WVZ007-291745-
GALLIA OH-MASON WV-
108 PM EDT THU MAY 29 2014

...SPECIAL WEATHER STATEMENT FOR CENTRAL MASON AND EASTERN GALLIA
COUNTIES UNTIL 145 PM EDT...

AT 103 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER GALLIPOLIS...
MOVING EAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR GALLIPOLIS AROUND 115 PM...GALLOPOLIS FERRY
AROUND 120 PM AND HENDERSON AROUND 130 PM.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3893 8230 3890 8193 3888 8191 3863 8201
      3863 8204 3876 8237

09

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 9:28 PM EDTFlash Flood WarningRLXMeigs4 hr
May 29, 1:08 PM EDTSpecial Weather StatementRLXGallia37 min

Nearby

Flash Flood Warnings in Ohio, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.